System Komputerowej Ewidencji Publikacji

Strona główna   |   Skorowidz nazwisk   |   Raporty   |   Przesyłanie plików źródłowych   |   Kategorie osiągnięć naukowych   |   Dyscypliny naukowe   |   Wyloguj PBN
 
Więcej
z którymkolwiek ze słów
ze wszystkimi słowami
skonstruuj wyrażenie logiczne Pomoc
 

Wyniki wyszukiwania

Szukanie: w opisie bibliograficznym
Wprowadzona fraza: {Functiones et Approximatio Commentarii Mathematici}
Opublikowane w latach: 1960 - 2018
Grupowanie: brak
Znaleziono: 20 ( spośród około 60616 )
Z frazy usunięto: :

Strona: 1[2] Następna
[1] Mackey topologies and compactness in spaces of vector measures / Marian Nowak // Functiones et Approximatio : Commentarii Mathematici .- 2014, Vol. 50, no. 1, s. 191--198, ISSN: 0208-6573, : bibliogr.summ.
Słowa kluczowe: Mackey topologies, integration operators, spaces of bounded measurable functions, strongly Mackey space, topology of simple convergence, vector measures
Kod: CZR-WYKAZ    BibTeX   (pkt: 10)    DOI: 10.7169/facm/2014.50.*.*
[AWCZ-18139] [data modyf: 20-08-2015 14:13]

[2] On a generalization on the Leidler-Meir and Steckin results / Bogdan Szal // Functiones et Approximatio : Commentarii Mathematici .- 1999, Vol. 27, s. 51--64 : bibliogr.summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [?] )
[AWCZ-7902] [data modyf: 07-08-2015 10:21]

[3] On the speed of strong summability of double Fourier series by special means / Włodzimierz Łenski, Maria Topolewska // Functiones et Approximatio : Commentarii Mathematici .- 1999, Vol. 27, s. 39--50 : bibliogr.summ.
Słowa kluczowe: double Fouriers series, strong approximation
Kod: CZR-WYKAZ    BibTeX   (pkt: [?] )
[AWCZ-7936] [data modyf: 07-08-2015 10:21]

[4] On the pointwise approximation by the [F, dn] means / Bogdan Roszak // Functiones et Approximatio : Commentarii Mathematici .- 1999, Vol. 27, s. 65--75 : bibliogr.summ.
Słowa kluczowe: pointwise approximation, summability of Fourier series
Kod: CZR-WYKAZ    BibTeX   (pkt: [?] )
[AWCZ-7911] [data modyf: 07-08-2015 10:20]

[5] A note on generalized Young's inequality for Orlicz functions / Marian Nowak // Functiones et Approximatio : Commentarii Mathematici .- 1998, Vol. 26, s. 227--231 : bibliogr.summ.
Słowa kluczowe: Orlicz function, Young function, Young's inequality, complementary function
Kod: CZR-WYKAZ    BibTeX   (pkt: [?] )
[AWCZ-5509] [data modyf: 07-08-2015 10:20]

[6] On the speed of strong summability of double Fourier series / Włodzimierz Łenski, Maria Topolewska // Functiones et Approximatio : Commentarii Mathematici .- 1997, Vol. 25, s. 77--90 : bibliogr.summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [?] )
[AWCZ-7569] [data modyf: 07-08-2015 10:21]

[7] Weak sequential completness of Orlicz spaces / Marian Nowak // Functiones et Approximatio : Commentarii Mathematici .- 1997, Vol. 25, s. 91--99 : bibliogr.summ.
Słowa kluczowe: Mackey topologies, Orlicz functions, Orlicz spaces, sequential weak complete
Kod: CZR-WYKAZ    BibTeX   (pkt: [?] )
[AWCZ-5510] [data modyf: 07-08-2015 10:21]

[8] On Zygmund's type strong summation theorem / Włodzimierz Łenski // Functiones et Approximatio : Commentarii Mathematici .- 1990, Vol. 19, s. 131--138 : bibliogr.summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [?] )
[AWCZ-9762] [data modyf: 07-08-2015 10:21]

[9] On the rate of pointwise (H, q)-summability of Fourier series / Włodzimierz Łenski, Roman Taberski // Functiones et Approximatio : Commentarii Mathematici .- 1989, Vol. 18, s. 153--168 : bibliogr.summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [?] )
[AWCZ-9764] [data modyf: 07-08-2015 10:21]

[10] On the degrees of strong approximation by some trigonometric polynomials / Włodzimierz Łenski // Functiones et Approximatio : Commentarii Mathematici .- 1988, Vol. 16, s. 135--147 : bibliogr.summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [?] )
[AWCZ-9767] [data modyf: 08-10-2004 12:00]

Strona: 1[2] Następna

Czas generacji strony: 0,03 s.


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2018 Uniwersytet Zielonogórski